# SDR SWAA2019051732786

- Difficulty date: May 15, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 42,804 hours, 22,744 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Screw
- Part number: MS270390808
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE PANEL ON EMERGENCY EXIT DOOR LOOSE.  INSTALLED SCREW IAW SIP.
